# SDR 98ZZZX1300

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing Housing
- Condition: Deteriorated
- Location: Turbocharger
- Component: Rotomaster
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBOCHARGER VISUAL INSPECTION, ERODED FLAME SPRAY IS APPARENT.  THIS PART IS UNREPAIRABLE AND REJECTED FROM SERVICE.  EROSION OF THE FLAME SPRAY FROM THE BASE METAL HAS BEGUN.  IT HAS BEEN DETERMINED THAT COMPLETE SEPARATION OF THE FLAME SPRAY FROM THE BASE METAL WOULD HAVE BEEN IMMINENT.
